Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 444, NWS Atlanta, GA

July 13, 2011Talbot County, Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 13, 2011, 6:13 PM EDT for Talbot County, Taylor County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2011, 6:13 PM EDT (22:13 UTC)
Expired
Jul 13, 2011, 7:00 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Talbot County, GA, Taylor County, GA

The radar

The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2823 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2823 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WUUS52 KFFC 132213
SVRFFC
GAC263-269-132300-
/O.NEW.KFFC.SV.W.0444.110713T2213Z-110713T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL TALBOT COUNTY IN WEST CENTRAL GEORGIA
  NORTHWESTERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 700 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR PRATTSBURG...MOVING NORTHEAST AT
  5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARSONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3270 8452 3281 8440 3278 8438 3277 8436
      3279 8435 3276 8433 3276 8430 3273 8425
      3274 8424 3271 8421 3258 8433
TIME...MOT...LOC 2213Z 225DEG 2KT 3274 8435

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:57 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 13, 3:57 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT WED JUL 13 2011

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
MODELS CONTINUE TO SHOW A BACK DOOR FRONT PUSHING INTO NE AND
EAST CENTRAL GA TONIGHT AND ESTABLISHING A SLIGHTLY COOLER EASTERLY
WIND FLOW ON THURSDAY OVER MUCH OF THE AREA. THE WEDGE OF COOLER/MORE
STABLE AIR NOSING IN FROM THE NE SHOULD HELP HOLD AFTERNOON CAPES
DOWN IN THE 1000-2000 RANGE FOR MOST OF THE AREA...EXCEPT FOR THE
FAR WESTERN AND SOUTHERN COUNTIES STILL OUTSIDE OF THE FRONT. IT
APPEARS A MID-UPPER LEVEL LOW MEANDERING OVER THE NE GULF WILL
HELP SPREAD ADDITIONAL TROPICAL MOISTURE UP OVER THE STATE... AND
THIS COULD AID IN ADDITIONAL CLOUDINESS'S WITH POSSIBLY SOME PATCHES
OF LIGHT RAIN OR SCATTERED SHOWERS BEHIND THE FRONT...WITH ISOLATED
THUNDERSTORMS LIKELY WEST AND SOUTH OF THE BACK DOOR FRONT DURING
THE AFTERNOON AND EVENING. DUE TO UNCERTAINTY ON CLOUDS AND RAIN
ON THURSDAY... WILL NOT REISSUE A HEAT ADVISORY FOR THURSDAY AND
WILL LET THE CURRENT ADVISORY EXPIRE AT 5 AM EARLY THURSDAY MORNING.
THE COOLER AIR MASS IS MUCH MORE EVIDENT BY FRIDAY WITH HIGHS EXPECTED
ONLY IN THE 80S AND LOWER 90S. THIS WILL BRING SOME MUCH NEEDED
RELIEF FROM THE HOT TEMPS EXPERIENCED SO FAR THIS WEEK. LEANED
TOWARD A MAV AND MET BLEND FOR TEMPS THROUGH THE SHORT TERM WITH
MUCH UNCERTAINTY STILL NOTED IN MOS GUIDANCE.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
MADE VERY FEW CHANGES TO THE EXTENDED... AS MODELS CONTINUE TO SHOW
REMNANTS OF THE FRONTAL BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH
GEORGIA OVER THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE HELD ONTO
A SLIGHT CHANCE POPS NORTH...CHANCE FURTHER SOUTH FOR NOW FOR
MONDAY AND TUESDAY...AS EXPECT A COOLER/MORE STABLE AIR MASS
SPREADING IN FROM THE NE COUPLED WITH MID LEVEL RIDGING SETTLING
IN FROM THE NORTH...WILL HELP HOLD PRECIP CHANCES DOWN VERY LOW
FOR NOW. EXPECT COOLER TEMPS DURING THE PERIOD WITH READINGS NEAR
NORMAL.

&&

.CLIMATE...

RECORDS FOR 07-14

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1966     74 1940     79 1980     61 1967
                1954
                1932
   KATL      98 1954     75 1967     81 1980     59 1976
                1938        1940                    1967
                                                    1897
   KCSG     102 1977     82 1999     79 1981     64 1953
                1966        1967
                            1964

RECORDS FOR 07-15

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1932     76 1945     77 1981     55 1967
   KATL     100 1995     73 1930     79 1980     53 1967
   KCSG     101 1983     82 1967     79 1980     59 1967
                1977        1953
                            1949
   KMCN     102 1981     80 1967     78 1899     54 1967
                1932        1930

&&

.AVIATION...
18Z UPDATE...
TIMING OF ANY THUNDERSTORMS HIGHLY UNCERTAIN FOR THE TAFS.
OTHERWISE GENERALLY VFR CONDITIONS EXPECTED WITH SOME MVFR VSBYS
DUE TO HAZE AND FOG LATE TONIGHT. SURFACE WINDS GENERALLY WNW 5-10 KTS
THIS AFTERNOON THEN LIGHT/VARIABLE TONIGHT. BDL

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE FOR VSBYS AND WINDS THIS AFTERNOON/EVENING.
MEDIUM CONFIDENCE FOR CEILINGS.
LOW CONFIDENCE FOR THUNDERSTORMS IMPACTING ATL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  92  72  88 /  30  50  30  50
ATLANTA         77  93  74  89 /  30  50  30  50
BLAIRSVILLE     71  86  69  82 /  30  50  30  50
CARTERSVILLE    72  94  73  90 /  30  40  30  50
COLUMBUS        77  95  76  92 /  30  50  30  50
GAINESVILLE     75  92  73  87 /  30  50  30  50
MACON           76  96  75  92 /  30  50  30  50
ROME            72  94  73  92 /  30  40  30  50
PEACHTREE CITY  74  93  74  88 /  30  50  30  50
VIDALIA         77  95  76  91 /  30  50  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT THURSDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

&&

39
Hazardous weather outlook, Jul 13, 10:15 AM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT WED JUL 13 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1015 AM EDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA TODAY. ISOLATED SEVERE THUNDERSTORMS POSSIBLE AND
SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A SURFACE TROUGH
WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS IN
PLACE ACROSS THE REGION.

.PRIMARY HAZARDS...
DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A
LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH
ANY THUNDERSTORMS WILL BE STRONG GUSTY WINDS AND FREQUENT LIGHTNING.
HEAVY RAIN WILL ALSO BE POSSIBLE.

.DISCUSSION...
A HOT AND HUMID AIRMASS WILL CONTINUE ACROSS THE REGION TODAY...
WITH AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S
ALMOST EVERYWHERE...WITH A FEW LOCATIONS POSSIBLY OVER 100. HEAT
INDEX VALUES WILL REACH OVER 105...CREATING DANGEROUS CONDITIONS.
MEANWHILE...THE HEAT AND HUMIDITY WILL CREATE AN UNSTABLE AIRMASS
THIS AFTERNOON WITH CAPES OF 1500 TO 3000. THIS ALONG WITH THE
SURFACE TROUGH IN PLACE WILL ALLOW SCATTERED THUNDERSTORMS TO
DEVELOP WITH ISOLATED SEVERE STORMS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE
ENCOURAGED TO SUMMIT REPORTS OF ANY SEVERE WEATHER.

BDL

In the hours before

Local storm report, Jul 13, 5:16 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     7 NW CUMMING            34.28N 84.23W
07/13/2011                   FORSYTH            GA   PUBLIC

            LARGE OAK TREE UPROOTED ON KARR ROAD. NICKEL SIZE HAIL
            ALSO REPORTED AT THIS SITE.

&&

DDARBE
Local storm report, Jul 13, 5:18 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     ROME                    34.26N 85.18W
07/13/2011                   FLOYD              GA   EMERGENCY MNGR

            A DOZEN TREES DOWN...INCLUDING ONE AT MCGRADY ROAD IN
            ARMUCHEE...ONE AT WAYSIDE ROAD IN SHANNON...ONE ON OLD
            BELLS FERRY ROAD....ANOTHER AT REDMOND ROAD...ONE AT
            HATFIELD AND WARREN ROAD NEAR THE ROME AIRPORT...ONE AT
            PARRIS DRIVE...AND ONE AT HORSELEG CREEK ROAD. DEBRIS
            WERE REPORTED IN THE ROADWAY AT SHORTER AVE...AND A
            BUSINESS SIGN WAS BLOWN INTO THE ROADWAY AT HUFFAKER AND
            SHORTER AVE.

&&

LBELANGE
Special weather statement, Jul 13, 5:24 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT WED JUL 13 2011

GAZ054-132200-
524 PM EDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN FAYETTE COUNTY UNTIL 600 PM EDT...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENWOOD...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
FAYETTE COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE KENWOOD...FAYETTEVILLE...LAKE HORTON...INMAN...WOOLSEY
AND STARRS MILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3352 8456 3351 8442 3350 8442 3349 8441
      3349 8440 3334 8440 3326 8450
TIME...MOT...LOC 2124Z 319DEG 3KT 3351 8441
Special weather statement, Jul 13, 5:42 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT WED JUL 13 2011

GAZ070-071-132230-
542 PM EDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT
LIGHTNING IN MONROE AND LAMAR COUNTIES UNTIL 630 PM EDT...

AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIGH FALLS STATE PARK. THE THUNDERSTORM WAS
DRIFTING SLOWLY SOUTH SOUTHWEST.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MONROE AND LAMAR COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE BLOUNT...HIGH FALLS STATE PARK...
LIBERTY HILL...CHAPPEL MILL...COLLIER...FORSYTH...JOHNSTONVILLE...
GOGGINS AND BARNESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3318 8415 3318 8413 3320 8412 3320 8393
      3299 8393 3301 8416
TIME...MOT...LOC 2141Z 335DEG 2KT 3315 8400
Special weather statement, Jul 13, 6:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT WED JUL 13 2011

GAZ054-055-132230-
603 PM EDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...45 MPH WINDS
AND FREQUENT LIGHTNING IN FAYETTE AND CLAYTON COUNTIES UNTIL 630 PM
EDT...

AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ELLENWOOD TO KENWOOD. THE LINE OF
THUNDERSTORMS WERE NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS FAYETTE AND CLAYTON COUNTIES THROUGH 630 PM EDT. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3351 8451 3355 8449 3355 8446 3360 8446
      3363 8444 3365 8428 3363 8426 3361 8425
      3355 8428 3355 8429 3353 8429 3348 8431
      3342 8441 3346 8452
TIME...MOT...LOC 2203Z 236DEG 2KT 3364 8429 3356 8438
          3352 8445
Special weather statement, Jul 13, 6:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT WED JUL 13 2011

GAZ079-080-132300-
609 PM EDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...45 MPH WINDS
AND FREQUENT LIGHTNING IN TALBOT AND TAYLOR COUNTIES UNTIL 700 PM
EDT...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRATTSBURG. THIS STORM HAD A SLIGHT SOUTH
DRIFT.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TALBOT AND TAYLOR COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE WESLEY CHURCH...BIG LAZER CREEK
WMA...PRATTSBURG AND CARSONVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3279 8441 3270 8423 3258 8437 3276 8449
TIME...MOT...LOC 2209Z 225DEG 2KT 3274 8434

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:14 PM EDTSpecial Weather StatementFFCCatoosa46 min
Jul 13, 2:32 PM EDTSpecial Weather StatementFFCPickens28 min
Jul 13, 2:36 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Jul 13, 2:49 PM EDTSpecial Weather StatementFFCSumter26 min
Jul 13, 2:55 PM EDTSpecial Weather StatementFFCMuscogee35 min
Jul 13, 2:56 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield49 min
Jul 13, 3:01 PM EDTSpecial Weather StatementFFCDawson29 min
Jul 13, 3:05 PM EDTSpecial Weather StatementFFCClarke, Oconee25 min
Jul 13, 3:20 PM EDTSpecial Weather StatementFFCOglethorpe25 min
Jul 13, 3:23 PM EDTSpecial Weather StatementFFCForsyth37 min
Jul 13, 3:28 PM EDTSpecial Weather StatementFFCMuscogee32 min
Jul 13, 3:35 PM EDTSevere Thunderstorm WarningFFCMuscogee17 min
Jul 13, 3:44 PM EDTSpecial Weather StatementFFCSumter31 min
Jul 13, 3:45 PM EDTSpecial Weather StatementFFCOglethorpe30 min
Jul 13, 4:43 PM EDTSpecial Weather StatementFFCWilkes47 min
Jul 13, 4:47 PM EDTSpecial Weather StatementFFCFloyd43 min
Jul 13, 5:24 PM EDTSpecial Weather StatementFFCFayette36 min
Jul 13, 5:42 PM EDTSpecial Weather StatementFFCLamar48 min
Jul 13, 5:43 PM EDTSevere Thunderstorm WarningFFCMorgan, Putnam47 min
Jul 13, 6:03 PM EDTSpecial Weather StatementFFCClayton27 min
Jul 13, 6:09 PM EDTSpecial Weather StatementFFCTalbot51 min
Jul 13, 6:22 PM EDTSpecial Weather StatementFFCNewton23 min
Jul 13, 6:26 PM EDTSevere Thunderstorm WarningFFCNewton36 min
Jul 13, 6:29 PM EDTSevere Thunderstorm WarningFFCButts, Henry46 min
Jul 13, 6:32 PM EDTSpecial Weather StatementFFCHancock43 min
Jul 13, 6:46 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 13, 6:52 PM EDTSpecial Weather StatementFFCLaurens23 min
Jul 13, 7:17 PM EDTSpecial Weather StatementFFCMeriwether43 min
Jul 13, 7:19 PM EDTSpecial Weather StatementFFCDodge26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.